Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Authors: Roland Hagen, Steffen Roch and Bernd Silbermann
Title: Spectral theory of approximation methods for convolution equations
Additional book information: Operator Theory: Advances and Applications, vol. 74, Birkhäuser Verlag, Basel, Boston, and Berlin, 1995, xii + 373 pp., ISBN 3-7643-5112-8, $124.00$

References [Enhancements On Off] (What's this?)

  • Albrecht Böttcher and Bernd Silbermann, Analysis of Toeplitz operators, Springer-Verlag, Berlin, 1990. MR 1071374
  • I. Ts. Gokhberg and I. A. Fel′dman, Uravneniya v svertkakh i proektsionnye metody ikh resheniya, Izdat. “Nauka”, Moscow, 1971 (Russian). MR 0355674
  • Steffen Roch and Bernd Silbermann, Algebras of convolution operators and their image in the Calkin algebra, Report MATH, vol. 90, Akademie der Wissenschaften der DDR, Karl-Weierstrass-Institut für Mathematik, Berlin, 1990. With a German summary. MR 1085952
  • S. Prössdorf and B. Silbermann, Projektionsverfahren und die näherungsweise Lösung singulärer Gleichungen, B.G. Teubner Verlagsgesellschaft, Leipzig, 1977.
  • ---, Numerical analysis for integral and related operator equations, Akademie-Verlag, Berlin, 1991, and Birkhäuser Verlag, Basel, Boston, Stuttgart, 1991.

Review Information:

Reviewer: Albrecht Böttcher
Affiliation: Technische Universität Chemnitz-Zwickau
Journal: Bull. Amer. Math. Soc. 33 (1996), 237-243
Review copyright: © Copyright 1996 American Mathematical Society